# SDR AALA20150923002

- Difficulty date: September 23, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 62,628 hours, 7,588 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100943
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

CREW SMELLED AN ELEC ODOR, FOLLOWED BY SMOKE IN THE COCKPIT.  CREW DONNED O2 MASKS & DIVERTED.  EQUIPMENT COOLING FAN FAILED.  PLACED ON MEL & REPLACED CREW O2 BOTTLE.  ACFT RELEASED FOR FLIGHT, OPEN.  R & R LT LOWER RECIRCULATION FAN.  OPERATIONALLY CHECKED GOOD.
